# SDR SWIA201743021

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 22,990 hours, 13,474 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE AFTER TAKEOFF . FOLLOWED QRH. HAD THREE GREEN.  RETURNED TO FIELD.  CHANGED THE GEAR HANDLE AND SWUNG THE GEAR,  OPS CHECKED GOOD.
